MathSciNet Relay Station
MathSciNet bibliographic data
MR352946 46B99 (46L05)
Alfsen, Erik M.; Effros, Edward G. Structure in real Banach spaces. I, II. Ann. of Math. (2) 96 (1972), 98–128; ibid. (2) 96 (1972), 129–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement